# SDR QXEA9902503

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON CO-PILOTS FLOOR, 11 FORWARD OD COCKPIT AFT WALL, JUST OUTBOARD OF CO-PILOTS RIGHT SEAT TRACK.  REPAIRED IAW FOKKER SRM 51-10-4.
